Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 424801, 11 pages
http://dx.doi.org/10.1155/2011/424801
Research Article

Hyperbolic, Trigonometric, and Rational Function Solutions of Hirota-Ramani Equation via ( ๐บ โ€ฒ / ๐บ ) -Expansion Method

1Young Researchers Club, Ardabil Branch, Islamic Azad University, P.O. Box 56169-54184, Ardabil, Iran
2Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil, Iran

Received 13 November 2010; Accepted 22 February 2011

Academic Editor: Peter Wolenski

Copyright © 2011 Reza Abazari and Rasoul Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Abazari and Rasoul Abazari, “Hyperbolic, Trigonometric, and Rational Function Solutions of Hirota-Ramani Equation via -Expansion Method,” Mathematical Problems in Engineering, vol. 2011, Article ID 424801, 11 pages, 2011. https://doi.org/10.1155/2011/424801.